MathSciNet Relay Station
MathSciNet bibliographic data
MR1343104 45G10 (03E72 45H05)
Park, Jong Yeoul; Kwun, Young Chel; Jeong, Jae Ug Existence of solutions of fuzzy integral equations in Banach spaces. Fuzzy Sets and Systems 72 (1995), no. 3, 373–378.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement